# SDR IPXA2022051181990

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757
- Aircraft serial: 23728
- Aircraft time: 35,946 hours, 24,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY LIGHT SWITCH GUARD IS BROKENREPLACED SWITCH GROUND. OPS TEST GOOD IAW AMM CH 33-51-08
